# SDR 2020FA0000258

- Difficulty date: February 6, 2020
- Submitted: May 15, 2020
- Operation: General aviation
- Aircraft: N569JC
- Engine: Lyc IO540*
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6393
- Part serial: 07012548
- Condition: Abnormal
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

LEFT MAGNETO WAS ONLY FIRING ON 3 OF THE 6 CYLINDERS. THE AIRCRAFT IS EQUIPPED WITH A G3I ELECTRONIC IGNITION SYSTEM THAT IS COUPLED TO THE MAGNETOS. THE LEFT MAGNETO IS THE TRIGGER FOR THE COMPLETE SYSTEM, IF THE LEFT MAGNETO FAILS OR DETERIORATES, THEN THE COMPLETE IGNITION IS COMPROMISED.
